Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 14 July 2019

The Burr X Nadarajah Haghighi Distribution: Statistical Properties and Application to the Exceedances of Flood Peaks Data

Hisham A.H. Elsayed1 & Haitham M. Yousof2

Journal of Mathematics and Statistics, Volume 15, Issue 1, pp. 146–157 · doi.org/10.3844/jmssp.2019.146.157

7,132 accesses3,943 downloads7 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study, new version from the Nadarajah Haghighi model is proposed. The introduced model has a failure rate function that may change in different directions. Statistical properties of the new density function are derived along with the analysis of variance, Skewness and Kurtosis. Parameter estimates are obtained by the method of maximum likelihood. Illustration of real data set was employed to measure flexibility of the new model. A simulation study was executed to test performance of the proposed version.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Elsayed, H. A. & Yousof, H. M. (2019). The Burr X Nadarajah Haghighi Distribution: Statistical Properties and Application to the Exceedances of Flood Peaks Data. Journal of Mathematics and Statistics, 15(1), 146–157. https://doi.org/10.3844/jmssp.2019.146.157

Licence
CC BY 3.0
Issue
Volume 15, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
The Burr X Nadarajah Haghighi Distribution: Statistical Properties and Application to the Exceedances of Flood Peaks DataJournal of Mathematics and Statistics · Volume 15, Issue 1 · pp. 146–157 · CC BY 3.0Download